`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 15,Number 5,     September 2016

1

Heat--structure interaction with viscoelastic damping: Analyticity with sharp analytic sector, exponential decay, fractional powers    Pages : 1515 - 1543

Irena Lasiecka and Roberto Triggiani

 Abstract       References       Full Text      Related Articles

2

Positive solutions for parametric $p$-Laplacian equations    Pages : 1545 - 1570

Nikolaos S. Papageorgiou and George Smyrlis

 Abstract       References       Full Text      Related Articles

3

Scattering for a nonlinear Schrödinger equation with a potential    Pages : 1571 - 1601

Younghun Hong

 Abstract       References       Full Text      Related Articles

4

Decay of the compressible viscoelastic flows    Pages : 1603 - 1624

W. Wei,  Yin Li and Zheng-An Yao

 Abstract       References       Full Text      Related Articles

5

Multiplicity of subharmonic solutions and periodic solutions of a particular type of super-quadratic Hamiltonian systems    Pages : 1625 - 1642

Xiao-Fei Zhang and Fei Guo

 Abstract       References       Full Text      Related Articles

6

On the trace regularity results of Musielak-Orlicz-Sobolev spaces in a bounded domain    Pages : 1643 - 1659

Duchao Liu,  Beibei Wang and Peihao Zhao

 Abstract       References       Full Text      Related Articles

7

Exponential stability for the compressible nematic liquid crystal flow with large initial data    Pages : 1661 - 1669

Qiang Tao and Ying Yang

 Abstract       References       Full Text      Related Articles

8

Multiple positive solutions of fractional elliptic equations involving concave and convex nonlinearities in $R^N$    Pages : 1671 - 1688

Qingfang Wang

 Abstract       References       Full Text      Related Articles

9

Polyharmonic Kirchhoff type equations with singular exponential nonlinearities    Pages : 1689 - 1717

Pawan Kumar Mishra,  Sarika Goyal and K. Sreenadh

 Abstract       References       Full Text      Related Articles

10

A new proof of gradient estimates for mean curvature equations with oblique boundary conditions    Pages : 1719 - 1742

Jinju Xu

 Abstract       References       Full Text      Related Articles

11

Long time behavior of solutions to a Schrödinger-Poisson system in $R^3$    Pages : 1743 - 1756

Amna Dabaa and O. Goubet

 Abstract       References       Full Text      Related Articles

12

Global and blowup solutions for general Lotka-Volterra systems    Pages : 1757 - 1768

Shaohua Chen,  Runzhang Xu and Hongtao Yang

 Abstract       References       Full Text      Related Articles

13

A priori estimates for the obstacle problem of Hessian type equations on Riemannian manifolds    Pages : 1769 - 1780

Weisong Dong,  Tingting Wang and Gejun Bao

 Abstract       References       Full Text      Related Articles

14

Existence and concentration behavior of ground state solutions for magnetic nonlinear Choquard equations    Pages : 1781 - 1795

Dengfeng Lü

 Abstract       References       Full Text      Related Articles

15

A direct method of moving planes for fractional Laplacian equations in the unit ball    Pages : 1797 - 1807

Meixia Dou

 Abstract       References       Full Text      Related Articles

16

On small data scattering of Hartree equations with short-range interaction    Pages : 1809 - 1823

Yonggeun Cho,  Gyeongha Hwang and Tohru Ozawa

 Abstract       References       Full Text      Related Articles

17

Liouville type theorems for singular integral equations and integral systems    Pages : 1825 - 1840

Xiaohui Yu

 Abstract       References       Full Text      Related Articles

18

Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four    Pages : 1841 - 1856

Rui-Qi Liu,  Chun-Lei Tang,  Jia-Feng Liao and Xing-Ping Wu

 Abstract       References       Full Text      Related Articles

19

Smooth quasi-periodic solutions for the perturbed mKdV equation    Pages : 1857 - 1869

Siqi Xu and Dongfeng Yan

 Abstract       References       Full Text      Related Articles

20

Improved higher order poincaré inequalities on the hyperbolic space via Hardy-type remainder terms    Pages : 1871 - 1892

Elvise Berchio and Debdip Ganguly

 Abstract       References       Full Text      Related Articles

21

Global attractors for nonlinear viscoelastic equations with memory    Pages : 1893 - 1913

Monica Conti,  Elsa M. Marchini and V. Pata

 Abstract       References       Full Text      Related Articles

22

Distributionally chaotic families of operators on Fréchet spaces    Pages : 1915 - 1939

J. Alberto Conejero,  Marko Kostić,  Pedro J. Miana and Marina Murillo-Arcila

 Abstract       References       Full Text      Related Articles

23

The Hele-Shaw problem with surface tension in the case of subdiffusion    Pages : 1941 - 1974

Nataliya Vasylyeva and Vitalii Overko

 Abstract       References       Full Text      Related Articles